# SDR SWAA2025090804965

- Difficulty date: August 15, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CORRUGATED PLATE TRAILING EDGE ORSS 261 AT RT WING.   REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 261 AT RT WING IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2714 SHEET 6 REV. -.
